MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION ALTO; AORTIC MAIN BODY

ENDOLOGIX SANTA ROSA OVATION ALTO; AORTIC MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an ovation stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (4) weeks post initial implant the patient presented for a routine visit and a type 1a endoleak was identified.An intervention is being planned and the patient is being monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak and secondary endovascular procedure were confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest that there was evidence to reasonably suggest a type ii endoleak of the lumbar artery and stenosis of the proximal iliac extension bilaterally occurred that was not included in the event as reported.The most likely causation for the 1a endoleak is due to the aortic body trunk landed in a highly angulated infrarenal neck (103 degrees), the type 2 endoleak (non device failure) and the iliac stenosis were both anatomy related.The final patient status was reported to be doing well following the secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was initially implanted with an ovation stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (4) weeks post initial implant the patient presented for a routine visit and a type 1a endoleak was identified.An intervention is being planned and the patient is being monitored.Additional information: a re-intervention was completed.The physician elected to treat the 1a endoleak with a palmaz stent (non- endologix).The endoleak was sealed and patient is doing well post procedure.During clinical assessment, a type 2 endoleak of the lumbar artery (non device related) and stenosis of the proximal iliac extension bilaterally occurred that was not included in the event as reported.

Brand Name
OVATION ALTO
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11245628
Report Number3008011247-2021-00009
Device Sequence Number3966539
Product Code MIH
UDI-Device IdentifierM701TVAB2380N1
UDI-Public+M701TVAB2380N1/$$3230827FS082520308
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Model NumberTV-AB2380-N
Device Catalogue NumberTV-AB2380-N
Device Lot NumberFS082520-30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER, LOT#FF090319-01; OVATION IX ILIAC LIMB, LOT#FS091120-05; OVATION IX ILIAC LIMB, LOT#FS092820-02
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR